# SDR UIEA2024101801054

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 101,622 hours, 21,021 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD TRAILING EDGE FLAP RH WING , UPPER SIDE INNER CORNER WITH DENTS(  RH WING INBOARD AFT FLAP DENT 1 WAS EVALUATED AND FOUN WITHIN ALLOWABLE LIMITS IAW SRM 57-53-01-1A-1 TABLE I NOTE C DETAIL IV DOT 89020 WAS INSTALLED AS PER ATLAS AIR GMM 3.19.1.  /     /  DENT 2 WAS REPAIRED IAW SRM 57-53-01-2R-1 FIG 201 SH EET 4 PAG 1-5 AND SRM 51-70-10-2R-4 FIG 201 SHEET 1 PAG 1,3 REV 50 15/AUG/24 )
